# SDR FDEA202303070645

- Difficulty date: March 7, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 38,277 hours, 21,141 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: A5786520017500
- Part serial: FW1490
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT : EXISTING FLUSH DOUBLER REPAIR FOUND ON RH WING #3 SLAT   NOSE SKIN O/B END. DUE TO NO APPROVED DOCUMENTATION TO SUPPORT THE REPAIR, REMOVED ALL REPAIR PARTS   AND PERFORMED NEW REPAIR TO THE AREA I.A.W. EA# T6-5750-T0373565 P1, TITLE: WINGS-  FLIGHT SURFACES-RH #3 SLAT- OUTER SKIN REPAIR AT THE OUTBOARD LEADING EDGE, THIS   REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR.  "MAJOR REPAIR"
